| Model Number |
VICM5_ 13.2 (-11.50) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/19/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.H6- health effect- clinical code: 4581- significant reduction of iridocorneal angles and over/ under correction.H11- manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a low vault, significant reduction of iridocorneal angles, refractive surprise and over/ under correction.In a separate surgery the lens was exchanged with a longer length and the problem was resolved.The cause of the event was a patient related factor.
Additional Manufacturer Narrative
Device evaluation: h3 - type of investigation code: 10- device evaluation: the lens was returned in a microcentrifuge tube with moisture.Visual inspection found damage to the lens.Dimensional and functional inspection found the lens to be within specifications.Additional information: b5.- a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced refractive surprise.In a separate surgery the lens was exchanged with a longer length and the problem was resolved.The cause of the event was a patient related factor.H6.Health effect- clinical code (e): 4581- 'significant reduction of iridocorneal angles' and 'over/under correction' should be removed.Claim# (b)(4).